MAUDE Adverse Event Report: ETHICON INC. VCL RAP UD 18IN 4-0 S/A PC-3 PRM; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL RAP UD 18IN 4-0 S/A PC-3 PRM; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VR845
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
 
Event or Problem Description
It was reported that a patient underwent an obgyn procedure on (b)(6) 2019 and suture was used.When they started to tie the knot and they went to tighten it, it just snapped.The case was completed with another suture.There were no patient consequences reported.

Brand Name
VCL RAP UD 18IN 4-0 S/A PC-3 PRM
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8576399
Report Number2210968-2019-80984
Device Sequence Number1587380
Product Code GAM
UDI-Device Identifier10705031134744
UDI-Public10705031134744
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K033746
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/31/2023
Device Catalogue NumberVR845
Device Lot NumberAL0309
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2019
Initial Report FDA Received Date05/02/2019
Patient Sequence Number1